# SDR MASA2016083112351

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 17,381 hours, 16,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT BATTERY
